# SDR RAIA201305200001

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 32,490 hours, 29,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MX INSPECTED AND R & R BUSHINGS AND HARDWARE.  DOOR OPS CHECKED GOOD.
